# SDR AWXA9500652

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C13 INSPECTION, FOUND AFT GALLEY FLOOR BEAM TOP CAP AT STATION 986.5 RBL 17 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED T-CAP PER SRM 53-10-09.  (M)
